# SDR 2019F00163

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: General aviation
- Aircraft: N93EW
- Make and model: Lear 60LEAR
- Aircraft serial: 402
- Aircraft time: 2,098 hours, 1,371 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN KGYY THE NOSE WHEEL STEERING SYSTEM DISENGAGED RESULTING IN THE CREW HAVING TO USE EMERGENCY PROCEDURES ( DIFFERENTIAL BRAKING ) TO KEEP ON THE RUN WAY. THE AIRCRAFT BLEW TWO TIRES IN THE PROCESS. THE AIRCRAFT WAS THEN TOWED OFF THE RUNWAY WITH OUT FURTHER INCIDENT. THE AIRCRAFT JUST CAME OUT OF MAINTENANCE AT BOMBARDIER IN ICT FOR THE SAME ISSUE. THEY THOUGHT THEY HAD THE ISSUE RESOLVED. THE AIRCRAFT IS CURRENTLY OUT OF SERVICE IN KGYY NOW AND AWAITING A BOMBARDIER AOG TEAM TO COME WORK IT. WILL UPDATE THIS AS SOON AS I KNOW WHAT THE FIX IS.
